Alert archive / Ohio / River Flood Warnings in 2020

River Flood Warning 7, NWS Charleston, WV

March 20, 2020Washington County, Ohio

NWS Charleston, WV issued this river flood warning at Mar 20, 2020, 10:28 AM EDT for Washington County, Ohio. It took effect at Mar 20, 2020, 1:30 PM EDT. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Mar 20, 2020, 10:28 AM EDT (14:28 UTC)
In effect from
Mar 20, 2020, 1:30 PM EDT
Expired
Mar 22, 2020, 5:49 AM EDT
In force
40 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
Minor

County Washington County, OH

The radar

The Charleston,WV radar (KRLX), 138 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muskingum River at Beverly (BEVO1). The gauge peaked at 31.17 ft at Mar 21, 2020, 1:00 AM EDT.

actionminormoderate25303503/2003/2103/2203/23
Action stage
26 ft
Minor stage
29 ft
Moderate stage
34 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03150500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

428 
WGUS41 KRLX 201428
FLWRLX

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Charleston WV
1028 AM EDT Fri Mar 20 2020

...The National Weather Service in Charleston WV has issued a Flood 
Warning for the following rivers in Ohio...

  Muskingum River At Beverly affecting Washington County.

For the Muskingum River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued this evening at 500 PM EDT.

&&


OHC167-210230-
/O.NEW.KRLX.FL.W.0007.200320T2010Z-200322T0201Z/
/BEVO1.1.ER.200320T2010Z.200321T0600Z.200321T2000Z.NO/
1028 AM EDT Fri Mar 20 2020

The National Weather Service in Charleston has issued a

* Flood Warning for
  the Muskingum River At Beverly.
* From this afternoon to Saturday evening.
* At 9:45 AM EDT Friday the stage was 27.8 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late this 
  afternoon to 30.0 feet just after midnight tonight. It will then 
  fall below flood stage tomorrow afternoon.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few 
  homes are flooded.
* Flood History...This crest compares to a previous crest of 29.9 
  feet on 02/07/2019.


&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184

$$

RPY
8 follow-up statements
775 
WGUS81 KRLX 201712
FLSRLX

Flood Statement
National Weather Service Charleston WV
112 PM EDT Fri Mar 20 2020

...The Flood Warning continues for the following rivers in Ohio...

  Muskingum River At Beverly affecting Washington County.

For the Muskingum River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued late tonight at 115 AM EDT.

&&


OHC167-210515-
/O.EXT.KRLX.FL.W.0007.200320T2010Z-200322T0200Z/
/BEVO1.1.ER.200320T2010Z.200321T0600Z.200321T2000Z.NO/
112 PM EDT Fri Mar 20 2020

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Muskingum River At Beverly.
* Until Saturday evening.
* At 12:45 PM EDT Friday the stage was 28.9 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The river is near flood stage and will rise to 30.0 
  feet just after midnight tonight. It will fall below flood stage 
  tomorrow afternoon.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few 
  homes are flooded.
* Flood History...This crest compares to a previous crest of 29.9 
  feet on 02/07/2019.


&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184

$$

RPY
429 
WGUS81 KRLX 201730
FLSRLX

Flood Statement
National Weather Service Charleston WV
130 PM EDT Fri Mar 20 2020

...The Flood Warning is extended for the following rivers in Ohio...

  Muskingum River At Beverly affecting Washington County.

For the Muskingum River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued late tonight at 130 AM EDT.

&&


OHC167-210530-
/O.EXT.KRLX.FL.W.0007.200320T1730Z-200322T0430Z/
/BEVO1.1.ER.200320T1659Z.200321T0600Z.200321T2230Z.NO/
130 PM EDT Fri Mar 20 2020

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Muskingum River At Beverly.
* From this afternoon to late Saturday night.
* At 12:45 PM EDT Friday the stage was 28.9 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage this afternoon to 
  30.4 feet just after midnight tonight. It will then fall below 
  flood stage tomorrow evening.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few 
  homes are flooded.
* Flood History...This crest compares to a previous crest of 30.4 
  feet on 03/14/2015.


&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184

$$

RPY
468 
WGUS41 KRLX 210120
FLWRLX

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Charleston WV
920 PM EDT Fri Mar 20 2020

...The Flood Warning is extended for the following rivers in Ohio...

  Muskingum River At Beverly affecting Washington County.

For the Muskingum River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued Saturday morning at 930 AM EDT.

&&


OHC167-211330-
/O.EXT.KRLX.FL.W.0007.000000T0000Z-200323T0800Z/
/BEVO1.1.ER.200320T1659Z.200321T0045Z.200323T0200Z.NO/
920 PM EDT Fri Mar 20 2020

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Muskingum River At Beverly.
* Until late Sunday night.
* At 8:45 PM EDT Friday the stage was 31.0 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  Sunday evening and continue falling to 26.5 feet Wednesday evening.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few 
  homes are flooded.
* Flood History...This crest compares to a previous crest of 30.4 
  feet on 03/14/2015.


&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184

$$

HART
966 
WGUS81 KRLX 211012
FLSRLX

Flood Statement
National Weather Service Charleston WV
612 AM EDT Sat Mar 21 2020

...The Flood Warning is extended for the following rivers in Ohio...

  Muskingum River At Beverly affecting Washington County.

For the Muskingum River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued this evening at 615 PM EDT.

&&


OHC167-212215-
/O.EXT.KRLX.FL.W.0007.000000T0000Z-200325T0000Z/
/BEVO1.1.ER.200320T1659Z.200321T0615Z.200324T1800Z.NO/
612 AM EDT Sat Mar 21 2020

...The Flood Warning is now in effect until Tuesday evening...

The Flood Warning continues for
  the Muskingum River At Beverly.
* Until Tuesday evening.
* At 5:45 AM EDT Saturday the stage was 31.0 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:45 AM EDT Saturday was 31.1 feet.
* Forecast...The river will fall below flood stage early Monday 
  afternoon to 28.9 feet and then begin rising Monday evening. It 
  will then rise again to 29.0 feet early Tuesday afternoon. It will 
  fall again but remain above flood stage.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few 
  homes are flooded.
* Flood History...This crest compares to a previous crest of 31.5 
  feet on 04/10/2015.


&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184

$$

SL
963 
WGUS81 KRLX 211420
FLSRLX

Flood Statement
National Weather Service Charleston WV
1020 AM EDT Sat Mar 21 2020

...The Flood Warning is extended for the following rivers in Ohio...

  Muskingum River At Beverly affecting Washington County.

For the Muskingum River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued this evening at 1030 PM EDT.

&&


OHC167-220230-
/O.EXT.KRLX.FL.W.0007.000000T0000Z-200325T1200Z/
/BEVO1.1.ER.200320T1659Z.200321T0615Z.200325T0600Z.NO/
1020 AM EDT Sat Mar 21 2020

...The Flood Warning is now in effect until Wednesday morning...

The Flood Warning continues for
  the Muskingum River At Beverly.
* Until Wednesday morning.
* At 9:45 AM EDT Saturday the stage was 30.7 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:45 AM EDT Saturday was 30.9 feet.
* Forecast...The river will fall below flood stage late tonight to 
  28.2 feet and then begin rising early Monday morning. It will then 
  rise above flood stage early Tuesday morning to 29.2 feet early 
  Tuesday afternoon. It will fall below flood stage again Wednesday 
  morning.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few 
  homes are flooded.
* Flood History...This crest compares to a previous crest of 30.4 
  feet on 03/14/2015.


&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184

$$

RPY
475 
WGUS81 KRLX 211712
FLSRLX

Flood Statement
National Weather Service Charleston WV
112 PM EDT Sat Mar 21 2020

...The Flood Warning continues for the following rivers in Ohio...

  Muskingum River At Beverly affecting Washington County.

For the Muskingum River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued late tonight at 115 AM EDT.

&&


OHC167-220515-
/O.CON.KRLX.FL.W.0007.000000T0000Z-200325T1200Z/
/BEVO1.1.ER.200320T1659Z.200321T0615Z.200325T0600Z.NO/
112 PM EDT Sat Mar 21 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Muskingum River At Beverly.
* Until Wednesday morning.
* At 12:45 PM EDT Saturday the stage was 30.6 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 12:45 PM EDT Saturday was 30.8 feet.
* Forecast...The river will fall below flood stage late tonight to 
  28.2 feet and then begin rising early Monday morning. It will then 
  rise above flood stage early Tuesday morning to 29.2 feet early 
  Tuesday afternoon. It will fall below flood stage again Wednesday 
  morning.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few 
  homes are flooded.
* Flood History...This crest compares to a previous crest of 30.4 
  feet on 03/14/2015.


&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184

$$

RPY
783 
WGUS81 KRLX 220104
FLSRLX

Flood Statement
National Weather Service Charleston WV
904 PM EDT Sat Mar 21 2020

...The Flood Warning continues for the following rivers in Ohio...

  Muskingum River At Beverly affecting Washington County.

For the Muskingum River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued Sunday morning at 915 AM EDT.

&&


OHC167-221315-
/O.EXT.KRLX.FL.W.0007.000000T0000Z-200322T1434Z/
/BEVO1.1.ER.200320T1659Z.200321T0615Z.200322T0834Z.NO/
904 PM EDT Sat Mar 21 2020

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Muskingum River At Beverly.
* Until Sunday morning.
* At 8:45 PM EDT Saturday the stage was 29.8 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:45 PM EDT Saturday was 30.2 feet.
* Forecast...The river is expected to fall below flood stage late 
  tonight and continue falling to 27.4 feet Thursday evening.
* Impact...At 29.0 feet, Low areas, and farmland, camps, and a few 
  homes are flooded.
* Flood History...This crest compares to a previous crest of 29.9 
  feet on 02/07/2019.


&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184

$$

JZ
778 
WGUS81 KRLX 220949
FLSRLX

Flood Statement
National Weather Service Charleston WV
549 AM EDT Sun Mar 22 2020

...The Flood Warning is cancelled for the following rivers in Ohio...

  Muskingum River At Beverly affecting Washington County.

OHC167-221100-
/O.CAN.KRLX.FL.W.0007.000000T0000Z-200322T1434Z/
/BEVO1.1.ER.200320T1659Z.200321T0615Z.200322T0834Z.NO/
549 AM EDT Sun Mar 22 2020

...The Flood Warning for the Muskingum River At Beverly has been 
cancelled...

The Flood Warning is cancelled for
  the Muskingum River At Beverly.
* At 4:45 AM EDT Sunday the stage was 28.6 feet.
* Flood stage is 29.0 feet.
* Forecast...The river is expected to rise to a crest of 28.6 feet 
  this morning.

&&


               Fld   Observed        Forecasts (8 am)         
Location       Stg   Stg   Day/Time  Mon   Tue   Wed          

Muskingum River
Beverly        29.0  28.6  Sun 4 am  27.3  27.8  28.4         





&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184

$$

SL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Mar 20, 9:14 AM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Mar 20, 9:14 AM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
914 AM EDT Fri Mar 20 2020

.SYNOPSIS...
Showers/storms/wind gusts ahead of the front today. High
pressure builds early this weekend. Another system late
Sunday/Monday, and again midweek.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 850 AM Friday...

Adjusted PoP coverage to reflect current radar trends of with
several hours of dry/mostly dry conditions expected in the wake
of an area of elevated showers crossing the region this morning
as the core of the H850 jet exits the region. With the lack of
realized elevated instability, have also cut back the thunder
coverage this morning. These morning showers have been
relatively quick moving, producing between a tenth and a third
of an inch of rainfall across portions of our west with amounts
generally increasing as you head south.

Big question is how much stratocumulus forms in the wake of
morning convection and how quickly we can get some filtered
sunshine down to the surface as it mixed out to warm us up in
advance of a cold front approaching late this afternoon/early
evening. Did end up adding in some slight chance of thunder
along the cold front through 00Z for now, even though convective
cloud tops may come up a little short with some warmer air just
above H500. Thunder or not, given strong kinematic profiles,
isolated instances of damaging winds will be possible along the
front this afternoon.

Will also be looking at some possibility of the front slowing
this evening beneath the right entrance region of H200 jet which
could present some chance of training storms with more
significant QPF than is currently in the package, mainly across
SW WV and our VA counties. Will wait for the full 12Z suite to
come in before making any changes here though.

As of 620 AM Friday...

POPs reworked to account for current radar trends of echoes
moving into the region, a drier lull later today, and then a
line with the cold front later this evening. No changes to the
thunder potential from the previous forecast.

As of 325 AM Friday...

Low level jet strengthening as we speak, and have a line of
showers/storms getting organized just northwest of the CWA in
southeast OH. Cold front will approach today and the upper
trough upstream will drive the mid level disturbances running
through the mid level flow southeastward into our area today.
The thunder is the tough part for the next 12-18 hours ahead of
the cold front. The overall instability is lacking, but the
shear of the system based on the strong lower/mid level flows
necessitates a portion of marginal risk of severe for wind,
just in case that modest CAPE can be utilized. Already have
dewpoints in the mid to upper 50s and have increases occurring
in this field up at the 850mb level as well. In the end, the low
level jet shifting northeastward out of our CWA during the
prime heating hours ad as the front moves in and the lack of
instability overall leaves this an iffy case for severe. Still
should see some lightning as the day progresses regardless.

Prior to shower/storm/cold front activity, low level flows
present gusty winds in the warm sector this morning and
afternoon.

Dramatic shift in temperatures expected behind the front,
setting the stage for cold air to settle back in later tonight.
Sub freezing temperatures expected for the north/northwestern
zones leading to a below normal start for the short term
period.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/...
As of 240 AM Friday...

Frontal boundary and bulk of moisture will be east of the CWA at
the start of the period, but still looking at the continuation
of light showers early Saturday as a wave travels along the
front to our south. Some light rain, or even drizzle will linger
across the mountains for much of the day Saturday from an
inverted surface trough that will form along the mountains.

Sunday looks to be mainly dry, with high pressure in control,
and a light southeasterly flow developing as the high gradually
slides off to the east throughout the day before the next system
affects the area by Sunday night. Will continue to see quite a
bit of cloud cover during the period, particularly across
southern/eastern zones during the period from aforementioned
features, while areas along/north of the Ohio River may see
plenty of sun.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 241 AM Friday...

Active weather in the long term period with a series of low
pressure systems affecting the area. First low will develop
across south central U.S. and move northeast towards the region
Sunday night and Monday, bringing a good shot of rain back into
the area. This will be quickly followed by another system that
will affect the area Tuesday into Wednesday.

&&

.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
As of 620 AM Friday...

Ceilings to lower with rain beginning to move in, and once it
overspreads the area, brief MVFR ceilings in showers will become
possible. Still not carrying any prevailing TSRA or VCTS/CB in
the TAFs, and have opted not to go with TEMPOs for thunder
either today as the atmosphere may not be unstable enough to
get any sort of significant coverage of thunderstorms. Potential
exists for an amendment for this, however. Otherwise, showers
likely in gusty southwesterly flow ahead of the cold front that
will work through generally after 20Z today. Sustained 10-20kts
with gusts 20-30kts. May get a dry period for 2-4 hours between
15-22Z, depending on terminal, with ceilings rising possibly to
10kft in places for a few hours before the cold front makes its
final push through.

Winds shift to northwesterly after frontal passage but will
likely lose the gust potential. Ceilings lower in the wake of
the cold front to MVFR.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: MVFR ceilings may not materialize. Timing
of showers could vary. May need AMD for VCTS/CB or brief TSRA.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       12   13   14   15   16   17   18   19   20   21   22   23
EDT 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
CRW CONSISTENCY  H    H    H    M    M    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    M    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    M    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 12Z SATURDAY...
IFR possible in rain Sunday night/Monday and again late
Tuesday/Tuesday night.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...26/SL
NEAR TERM...26/JP
SHORT TERM...SL
LONG TERM...SL
AVIATION...26
Hazardous weather outlook, Mar 20, 3:44 AM EDT, 6 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
344 AM EDT Fri Mar 20 2020

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032-
039-040-517>522-525-526-210745-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-Upshur-Barbour-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Randolph-
Southeast Randolph-
344 AM EDT Fri Mar 20 2020

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio and much of West Virginia.

.DAY ONE...Today and Tonight.

There is a marginal risk for severe thunderstorms today. The main
threat is gusty/damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-034-515-516-523-524-210745-
Dickenson-Buchanan-McDowell-Wyoming-Northwest Raleigh-
Southeast Raleigh-Northwest Pocahontas-Southeast Pocahontas-
344 AM EDT Fri Mar 20 2020

This Hazardous Weather Outlook is for southwest Virginia, and
portions of northeast West Virginia, southeast West Virginia and
southern West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 10:25 AM EDTRiver Flood WarningRLXMorgan, Washington43 hr
Mar 20, 1:05 PM EDTAreal Flood WarningRLXWashington9 hr

Nearby

River Flood Warnings in Ohio, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.